# SDR CALA0300446

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N14604
- Make and model: Boeing 737524
- Aircraft serial: 27317
- Aircraft time: 28,110 hours, 14,846 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN OBJECTIONABLE ODOR WAS DETECTED BY FLIGHT ATTENDANT AND PASSENGERS JUST PRIOR TO DESCENT INTO COS.  NO SIGN OF SMOKE WAS DETECTED IN CABIN OR COCKPIT.  ALL ELECTRICAL SYSTEMS AND FLUID LEVELS CHECKED NORMAL.  THE AIRCRAFT LANDED AT COS WITHOUT INCIDENT.  MAINTENANCE FOUND THE EQUIPMENT COOLING FAN FAILED AND THE CIRCUIT BREAKER WAS POPPED.  THE FAN WAS TEMPORARILY PLACARD INOPERATIVE FOR FUTURE REPLACEMENT.
